MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEMROD S/T 8MM *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEMROD S/T 8MM *EA; BONENAIL GUIDEWIRE
Catalog Number 213708
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device was received and evaluated.The slotted area of the distal tip is cut and warped, confirming this complaint.The root cause of this complaint is heavy use and drilling against the sides of the slot.A batch review was not done as the batch information was not provided.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from (b)(4) as required under mitek¿s corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales representative reported that the customers rigidfix femoral rodd 8mm is worn at the tip area, and the 7mm rigidfix femoral rod was warped at the tip.The surgeon was able to complete the procedure using other like devices, with no delay and no patient consequences.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8102424
Report Number1221934-2018-53479
Device Sequence Number13852691
Product Code FZX
UDI-Device Identifier10886705003020
UDI-Public10886705003020
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2015
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1